# SDR IPXA2018101724937

- Difficulty date: October 11, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 18,309 hours, 11,687 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ODOR FROM THE PACKS OR VENT WAS NOTICED WHEN THE CREW ARRIVED TO THE AIRCRAFT.  CAN NOT FIND SOURCE.  R & R THE COALESCER BAG IAW AMM 21-51-16-301. OPS NORMAL.
